# SDR AALA990482

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: SS092900037001
- Condition: Defective
- Location: Lt Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1322 - DURING CRUISE, LEFT HYDRAULIC QTY AND PRESSURE DECREASED TO ZERO.  FLIGHT AIR INTERRUPTED AND RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LEFT PRESSURE TRANSMITTER CASE SPLIT AND LEAKING.  REPLACED LEFT PRESSURE TRANSMITTER AND SYSTEM LEAK CHECKED WITH NO LEAKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
